# SDR CHQA200900210

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 21,368 hours, 16,789 cycles
- Engine: Allsn AE3007A
- Engine time: 20,586 hours, 17,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT AND RIGHT EMERGENCY EXIT IDENTIFIER SIGNS AND FLOOR PROXIMITY LIGHT STRIPS 4 & 5 WERE FOUND INOP.  MAINTENANCE REMOVED THE LEFT EMERGENCY EXIT SHROUD AND FOUND THE ELECTRICAL CONNECTORS TO THE EMERGENCY LIGHT DISCONNECTED.  THE CONNECTORS WERE RE-ATTACHED AND THE SHROUD WAS RE-INSTALLED AND ALL EMERGENCY LIGHTS OPERATED NORMALLY.
